Estamos realizando la búsqueda. Por favor, espere...

Generalized Jones matrices for anisotropic media

Abstract: The interaction of arbitrary three-dimensional light beams with optical elements is described by the generalized Jones calculus, which has been formally proposed recently [Azzam, J. Opt. Soc. Am. A 28, 2279 (2011)]. In this work we obtain the parametric expression of the 3×3 differential generalized Jones matrix (dGJM) for arbitrary optical media assuming transverse light waves. The dGJM is intimately connected to the Gell-Mann matrices, and we show that it provides a versatile method for obtaining the macroscopic GJM of media with either sequential or simultaneous anisotropic effects. Explicit parametric expressions of the GJM for some relevant optical elements are provided.

 Autoría: Ortega-Quijano N., Arce-Diego J.,

 Fuente: Optics Express, 2013, 21(6), 6895-6900

 Editorial: The Optical Society (OSA)

 Fecha de publicación: 25/03/2013

 Nº de páginas: 6

 Tipo de publicación: Artículo de Revista

 DOI: 10.1364/OE.21.006895

 ISSN: 1094-4087

 Url de la publicación: https://doi.org/10.1364/OE.21.006895